MathSciNet Relay Station
MathSciNet bibliographic data
MR336497 49A30
Cesari, Lamberto; Cowles, David E. Existence theorems in multidimensional problems of optimization with distributed and boundary controls. Arch. Rational Mech. Anal. 46 (1972), 321–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement